On the regularization of the sum of two maximal monotone operators - Université des Antilles Access content directly
Journal Articles Nonlinear Analysis: Theory, Methods and Applications Year : 2000

Dates and versions

hal-00776631 , version 1 (15-01-2013)

Identifiers

Cite

Abdellatif Moudafi. On the regularization of the sum of two maximal monotone operators. Nonlinear Analysis: Theory, Methods and Applications, 2000, 42 (7), pp.1203-1208. ⟨10.1016/S0362-546X(99)00136-4⟩. ⟨hal-00776631⟩
62 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More